MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5021/ad.2011.23.1.111

Медицинская библиотека · Annals of dermatology · 2011

Branch-shaped Cutaneous Hypopigmentation and Atrophy after Intralesional Triamcinolone Injection.

Jang Woo Sun, Park Juhee, Yoo Kwang Ho, Han Tae Young, Li Kapsok, Seo Seong Jun, Hong Chang Kwun

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cutaneous changes after local corticosteroid administration may include dermal atrophy, hyperpigmentation, alopecia, and hypopigmentation. Linear hypopigmentation and atrophy after intralesional injection of triamcinolone acetonide has been reported in the literature as a very rare side effect. A 30-year-old woman visited our dermatology department for a linear hypopigmented patch with atrophy from her left foot to the lower margin of the knee. The lesion developed after injection of an intralesional corticosteroid. The patient was diagnosed with linear hypopigmentation and atrophy secondary to the triamcinolone injection.

Для цитирования: Jang Woo Sun, Park Juhee, Yoo Kwang Ho, Han Tae Young, Li Kapsok, Seo Seong Jun, Hong Chang Kwun. Branch-shaped Cutaneous Hypopigmentation and Atrophy after Intralesional Triamcinolone Injection.. Annals of dermatology. 2011. DOI: 10.5021/ad.2011.23.1.111.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.